Alert archive / California / Small Craft Advisories in 2024

Small Craft Advisory 93, NWS Eureka, CA

September 8, 2024

NWS Eureka, CA issued this small craft advisory at Sep 8, 2024, 3:08 AM PDT. It took effect at Sep 9, 2024, 9:00 PM PDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Sep 8, 2024, 3:08 AM PDT (10:08 UTC)
In effect from
Sep 9, 2024, 9:00 PM PDT
Expired
Sep 11, 2024, 9:00 AM PDT
In force
36 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

283 
WHUS76 KEKA 081008
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
308 AM PDT Sun Sep 8 2024

PZZ470-081815-
/O.NEW.KEKA.SC.Y.0093.240910T0300Z-240911T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
308 AM PDT Sun Sep 8 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM MONDAY TO 11 PM PDT
TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 8 PM Monday to 11 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-081815-
/O.NEW.KEKA.SC.Y.0093.240910T0300Z-240911T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
308 AM PDT Sun Sep 8 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM MONDAY TO 5 AM PDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 8 PM Monday to 5 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
13 follow-up statements
638 
WHUS76 KEKA 081559
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
859 AM PDT Sun Sep 8 2024

PZZ470-090000-
/O.CON.KEKA.SC.Y.0093.240910T0300Z-240911T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
859 AM PDT Sun Sep 8 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM MONDAY TO
11 PM PDT TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 8 PM Monday to 11 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-090000-
/O.CON.KEKA.SC.Y.0093.240910T0300Z-240911T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
859 AM PDT Sun Sep 8 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM MONDAY TO
5 AM PDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 8 PM Monday to 5 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
409 
WHUS76 KEKA 082213
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
313 PM PDT Sun Sep 8 2024

PZZ470-090615-
/O.CON.KEKA.SC.Y.0093.240910T0300Z-240911T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
313 PM PDT Sun Sep 8 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM MONDAY TO
11 PM PDT TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  4 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 8 PM Monday to 11 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-090615-
/O.CON.KEKA.SC.Y.0093.240910T0300Z-240911T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
313 PM PDT Sun Sep 8 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM MONDAY TO
5 AM PDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 8 PM Monday to 5 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
277 
WHUS76 KEKA 090343
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
843 PM PDT Sun Sep 8 2024

PZZ470-091145-
/O.CON.KEKA.SC.Y.0093.240910T0300Z-240911T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
843 PM PDT Sun Sep 8 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM MONDAY TO
11 PM PDT TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  4 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 8 PM Monday to 11 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-091145-
/O.CON.KEKA.SC.Y.0093.240910T0300Z-240911T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
843 PM PDT Sun Sep 8 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM MONDAY TO
5 AM PDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 8 PM Monday to 5 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
817 
WHUS76 KEKA 091151
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
451 AM PDT Mon Sep 9 2024

PZZ455-092000-
/O.EXB.KEKA.SC.Y.0093.240910T2200Z-240911T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
451 AM PDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 3 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts to 30 kt and seas
  4 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM Tuesday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-092000-
/O.EXT.KEKA.SC.Y.0093.240910T0400Z-240911T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
451 AM PDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
11 PM PDT TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts to 25 kt and seas 5 
  to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 PM this evening to 11 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-092000-
/O.EXT.KEKA.SC.Y.0093.240910T0400Z-240911T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
451 AM PDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
3 AM PDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts to 30 kt and seas 4 
  to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 9 PM this evening to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
216 
WHUS76 KEKA 091526
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
826 AM PDT Mon Sep 9 2024

PZZ470-092330-
/O.CON.KEKA.SC.Y.0093.240910T0400Z-240911T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
826 AM PDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 11 PM PDT TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  5 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 PM this evening to 11 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-092330-
/O.CON.KEKA.SC.Y.0093.240910T0400Z-240911T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
826 AM PDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 9 PM this evening to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-092330-
/O.CON.KEKA.SC.Y.0093.240910T2200Z-240911T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
826 AM PDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO
3 AM PDT WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM Tuesday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
223 
WHUS76 KEKA 092126
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
226 PM PDT Mon Sep 9 2024

PZZ475-100530-
/O.EXT.KEKA.SC.Y.0093.240910T0400Z-240911T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
226 PM PDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
9 AM PDT WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 9 PM this evening to 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-100530-
/O.EXT.KEKA.SC.Y.0093.240910T2200Z-240911T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
226 PM PDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM TUESDAY TO 9 AM
PDT WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM Tuesday to 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-100530-
/O.CON.KEKA.SC.Y.0093.240910T0400Z-240911T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
226 PM PDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 11 PM PDT TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  5 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 PM this evening to 11 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
309 
WHUS76 KEKA 100328
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
828 PM PDT Mon Sep 9 2024

PZZ455-100430-
/O.CAN.KEKA.SC.Y.0093.240910T2200Z-240911T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
828 PM PDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY IS CANCELLED...


$$

PZZ470-101130-
/O.CON.KEKA.SC.Y.0093.240910T0400Z-240911T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
828 PM PDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  5 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 11 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-101130-
/O.CON.KEKA.SC.Y.0093.240910T0400Z-240911T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
828 PM PDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
712 
WHUS76 KEKA 100958
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
258 AM PDT Tue Sep 10 2024

PZZ470-101800-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-240911T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
258 AM PDT Tue Sep 10 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...North winds 10 to 20 kt with gusts to 25 kt and seas 5 
  to 7 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-101800-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-240911T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
258 AM PDT Tue Sep 10 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts to 30 kt and seas
  5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
088 
WHUS76 KEKA 101527
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
827 AM PDT Tue Sep 10 2024

PZZ470-102330-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-240911T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
827 AM PDT Tue Sep 10 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...North winds 10 to 20 kt with gusts to 25 kt and seas 5 
  to 7 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-102330-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-240911T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
827 AM PDT Tue Sep 10 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts to 30 kt and seas
  5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
505 
WHUS76 KEKA 102137
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
237 PM PDT Tue Sep 10 2024

PZZ455-110545-
/O.EXB.KEKA.SC.Y.0093.240910T2200Z-240911T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
237 PM PDT Tue Sep 10 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and 
  seas 4 to 6 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-102245-
/O.EXT.KEKA.SC.Y.0093.000000T0000Z-240910T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
237 PM PDT Tue Sep 10 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 5 to 7 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-110545-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-240911T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
237 PM PDT Tue Sep 10 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
855 
WHUS76 KEKA 110337
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
837 PM PDT Tue Sep 10 2024

PZZ455-111000-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-240911T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
837 PM PDT Tue Sep 10 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 6 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-111145-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-240911T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
837 PM PDT Tue Sep 10 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
317 
WHUS76 KEKA 110959
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
259 AM PDT Wed Sep 11 2024

PZZ455-111100-
/O.EXP.KEKA.SC.Y.0093.000000T0000Z-240911T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
259 AM PDT Wed Sep 11 2024

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...



$$

PZZ475-111600-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-240911T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
259 AM PDT Wed Sep 11 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 4 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
164 
WHUS76 KEKA 111548
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
848 AM PDT Wed Sep 11 2024

PZZ475-111700-
/O.EXP.KEKA.SC.Y.0093.000000T0000Z-240911T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
848 AM PDT Wed Sep 11 2024

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 2:18 PM PDT, 12 hours 50 minutes earlier.

Area forecast discussion, Sep 7, 2:18 PM PDT, 12 hours 50 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
218 PM PDT Sat Sep 7 2024

.SYNOPSIS...The coast will continue to be overcasts insulating
temperatures to mild seasonal ranges while warm dry conditions
continue for the interior. A substantial low pressure trough with
the potential for gusty winds and light precipitation will arrive
midweek.

&&

.DISCUSSION...Visible satellite imagery shows dense offshore
marine stratus with a few eddies and reversal flow just south of
Cape Mendocino. The retreat of coastal stratus is minimal and so
the return of said stratus will be onset sooner than later. Light
onshore winds are forecast through the rest of the day.
Temperatures have been close to normal climatology for the season
with interior highs near Hoopa and Willow Creek around 92F. Big
Bar has reached 95 today and so we are still in the throws of
summer. Slightly cooler temperatures have been reported towards
the coast with Blue Lake at 87 and Kneeland around 82. Mid to low
90's in Lake County with Kelseyville a bit higher today around
95. Model soundings are showing a dry warm profile for the next
few days for the CWA, although a cooling trend is coming as a
trough with a deeper low digs into the area early Wednesday
morning. Ensembles are beginning to signal in agreement on timing.
NBM indicates about a 40%-50% chance of wetting rain (>0.1 in) in
Del Norte and Humboldt Counties Wednesday, with much lower
chances (around 10-20%) in Mendocino and Lake counties. The back
side of the trough could bring gusty northwesterly wind to
Mendocino and Lake counties, with NBM showing probabilities around
50% to see a peak gust above 30 mph Wednesday. More specific
details will become clearer in the coming days, so stay tuned. /JB
/EYS

&&

.AVIATION...LIFR conditions along the north coast terminals are
being observed. The current marine layer depth is remaining shallow
and unchanged with KACV and KCEC reporting degraded vsby due fog and
mist as well as ceilings around 200-400 ft AGL and the top of the
layer at 1000 ft AGL. Model guidance is suggesting overwhelmingly
these conditions will persist for the next 24 hours with minimal
fluctuation. Any improvement this afternoon (50% chance of MVFR at
KACV) will be short-lived. The National Blend of Models indicates
probabilities of 70-85% for LIFR ceilings (<500ft) and 25-40% chance
for LIFR vsbys (<1SM) redeveloping this evening. KUKI will remain
VFR with a chance of high clouds over the terminal. /DB

&&

.MARINE...A weak upper level trough has a weakened ocean/land
pressure gradient, forcing light northerly winds today. These
winds are forecast to increase slightly (~5kt) Sunday, primarily
downwind of Cape Mendocino where a few localized gusts up to 20 kt
are possible. Seas around 3 to 5 ft are forecast to remain
comprised of northerly wind waves and a decaying westerly swell.
Northerly winds and large steep northerly wind waves are expected
to build next week. /DB

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
None.
&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

Nearby

Small Craft Advisories in California, 2024Every small craft advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.